Browse by Subject s conjecture

Showing results 1 to 8 of 8

1

A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoon; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

2

Compact Finsler manifolds without focal points

Kim, Chang-Wan, ARCHIV DER MATHEMATIK, v.99, no.4, pp.387 - 392, 2012-10

3

Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

4

ON THE CONJECTURE OF KOSNIOWSKI

Cho, Hyun Woong; Kim, Jin Hongresearcher; Park, Han Chul, ASIAN JOURNAL OF MATHEMATICS, v.16, no.2, pp.271 - 278, 2012-06

5

Pfaffian sum formula for the symplectic Grassmannians

Ikeda, Takeshi; Matsumura, Tomoo, MATHEMATISCHE ZEITSCHRIFT, v.280, no.1-2, pp.269 - 306, 2015-06

6

Progress on the strong Eshelby's conjecture and extremal structures for the elastic moment tensor

Ammari H.; Capdeboscq Y.; Kang H.; Lee H.; Milton G.W.; Zribi H.researcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.1, pp.93 - 106, 2010

7

The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

8

Vertex-minors, monadic second-order logic, and a conjecture by Seese

Courcelle, B; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.1, pp.91 - 126, 2007-01

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0